2 doctors weighed in:

Ringing in ear, smelling burnt paper, dizzy, diminished hearing - these are my symptoms.What cld b the cause?Brain MRI clean.Being treated for breast ca.

2 doctors weighed in
Dr. Chaim Colen
Neurosurgery

In brief: Chemo

Are you on chemotherapy? Chemotherapy can be a cause of similar symptomatology as you are displaying.

In brief: Chemo

Are you on chemotherapy? Chemotherapy can be a cause of similar symptomatology as you are displaying.
Dr. Chaim Colen
Dr. Chaim Colen
Thank
Dr. Otto Placik
Surgery - Plastics

In brief: Antibiotics or chemo

Some antibiotics or chemotherapy agents can cause nerve damage which may be responsible but that is a real long shot of a diagnosis.

In brief: Antibiotics or chemo

Some antibiotics or chemotherapy agents can cause nerve damage which may be responsible but that is a real long shot of a diagnosis.
Dr. Otto Placik
Dr. Otto Placik
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors